# SDR EIA2000132

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: HX108661
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - BULK CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED AT BL 0 BS 2100-2120.  CRACK AREA TRIMMED AT BL 0 BS 2100-2160 AND REPROTECTED PER SRM 51-10-02.  NDT INSPECTED PER NTM PT6 51-00-00 FIG 4.  NO CRACK FOUND.  FLOOR SUPPORT REPAIRED PER SRM 53-10-07 FIG 20.  (M)
